American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F08) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] David Pokluda and Jaroslav Smítal. A ``universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000) 3047-3056. MR 1712885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. T. Ingram. Inverse limits on $[0,1]$ using piecewise linear unimodal bonding maps. Proc. Amer. Math. Soc. 128 (2000) 279-286. MR 1618702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alfredo Peris. Chaotic polynomials on Fréchet spaces. Proc. Amer. Math. Soc. 127 (1999) 3601-3603. MR 1610769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William Geller and Zhenhua Zhang. Maximal entropy permutations of even size. Proc. Amer. Math. Soc. 126 (1998) 3709-3713. MR 1458873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth Berg, David Gove and Kamel Haddad. Enveloping semigroups and mappings onto the two-shift. Proc. Amer. Math. Soc. 126 (1998) 899-905. MR 1443145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Víctor Jiménez López and L'ubomír Snoha. All maps of type $2^{\infty}$ are boundary maps. Proc. Amer. Math. Soc. 125 (1997) 1667-1673. MR 1342034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pentti Järvi. Not all Julia sets are quasi-self-similar. Proc. Amer. Math. Soc. 125 (1997) 835-837. MR 1363426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Doris Fiebig. Constant-to-one extensions of shifts of finite type. Proc. Amer. Math. Soc. 124 (1996) 2917-2922. MR 1327012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mike Hurley. On proofs of the $C^0$ general density theorem. Proc. Amer. Math. Soc. 124 (1996) 1305-1309. MR 1307531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William Geller and Benjamin Weiss. Uniqueness of maximal entropy odd orbit types . Proc. Amer. Math. Soc. 123 (1995) 1917-1922. MR 1249876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. T. Ingram. Periodicity and indecomposability . Proc. Amer. Math. Soc. 123 (1995) 1907-1916. MR 1283553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jan M. Aarts and Lex G. Oversteegen. The dynamics of the Sierpi\'nski curve . Proc. Amer. Math. Soc. 120 (1994) 965-968. MR 1217452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Milan Kuchta. Shadowing property of continuous maps with zero topological entropy . Proc. Amer. Math. Soc. 119 (1993) 641-648. MR 1165058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Roza Galeeva and Charles Tresser. Piecewise linear discontinuous double coverings of the circle . Proc. Amer. Math. Soc. 118 (1993) 285-291. MR 1150650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael D. Boshernitzan. Dense orbits of rationals . Proc. Amer. Math. Soc. 117 (1993) 1201-1203. MR 1134622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael W. Hero. An example of a homeomorphism of the plane where the set of $\omega$-limit points is not a closed set . Proc. Amer. Math. Soc. 117 (1993) 843-844. MR 1152983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harold E. Benzinger. Julia sets and differential equations . Proc. Amer. Math. Soc. 117 (1993) 939-946. MR 1043403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael W. Hero. Special $\alpha$-limit points for maps of the interval . Proc. Amer. Math. Soc. 116 (1992) 1015-1022. MR 1100653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. L. Lipscomb and J. C. Perry. Lipscomb's $L(A)$ space fractalized in Hilbert's $l\sp 2(A)$ space . Proc. Amer. Math. Soc. 115 (1992) 1157-1165. MR 1093602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shi Hai Li. Relations between chain recurrent points and turning points on the interval . Proc. Amer. Math. Soc. 115 (1992) 265-270. MR 1079896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mike Hurley. Attractors in restricted cellular automata . Proc. Amer. Math. Soc. 115 (1992) 563-571. MR 1110544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Liang Chen and Shi Hai Li. Shadowing property for inverse limit spaces . Proc. Amer. Math. Soc. 115 (1992) 573-580. MR 1097338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Christoph Bandt and Siegfried Graf. Self-similar sets. VII. A characterization of self-similar fractals with positive Hausdorff measure . Proc. Amer. Math. Soc. 114 (1992) 995-1001. MR 1100644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christoph Bandt. Self-similar sets. V. Integer matrices and fractal tilings of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 112 (1991) 549-562. MR 1036982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Károly Simon. The set of second iterates is nowhere dense in $C$ . Proc. Amer. Math. Soc. 111 (1991) 1141-1150. MR 1033961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Piotr Minc and W. R. R. Transue. A transitive map on $[0,1]$ whose inverse limit is the pseudoarc . Proc. Amer. Math. Soc. 111 (1991) 1165-1170. MR 1042271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter L. Walker. The exponential of iteration of $e\sp x-1$ . Proc. Amer. Math. Soc. 110 (1990) 611-620. MR 1023348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] V. V. Fedorenko, A. N. Šarkovskii and J. Smítal. Characterizations of weakly chaotic maps of the interval . Proc. Amer. Math. Soc. 110 (1990) 141-148. MR 1017846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marcy Barge and Richard Swanson. Pseudo-orbits and topological entropy . Proc. Amer. Math. Soc. 109 (1990) 559-566. MR 1012923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] K. M. Brucks. Uniqueness of aperiodic kneading sequences . Proc. Amer. Math. Soc. 107 (1989) 223-229. MR 979221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2